Tags

Type your tag names separated by a space and hit enter

Late occurrence of bilateral tuberculous-like epididymo-orchitis after intravesical bacille Calmette-Guérin therapy for superficial bladder carcinoma.
Urology. 2005 Jan; 65(1):175.U

Abstract

We report a case of bilateral tuberculous-like epididymo-orchitis occurring 3 years after intravesical bacille Calmette-Guérin instillation therapy in an 83-year-old patient with proven superficial bladder carcinoma. The patient had no previous history of tuberculosis. Because of persistent inflammation and painful swelling of the epididymides and testes, the patient underwent bilateral orchiectomy. This case demonstrates the late adverse effects that can occur after intravesical BCG therapy, which in our patient ended in surgical removal of both gonads.

Authors+Show Affiliations

Department of Urology, University of Innsbruck, Innsbruck, Austria. claudia.schaber@uibk.ac.atNo affiliation info availableNo affiliation info availableNo affiliation info availableNo affiliation info availableNo affiliation info availableNo affiliation info available

Pub Type(s)

Case Reports
Journal Article

Language

eng

PubMed ID

15667898

Citation

Falkensammer, C, et al. "Late Occurrence of Bilateral Tuberculous-like Epididymo-orchitis After Intravesical Bacille Calmette-Guérin Therapy for Superficial Bladder Carcinoma." Urology, vol. 65, no. 1, 2005, p. 175.
Falkensammer C, Gozzi C, Hager M, et al. Late occurrence of bilateral tuberculous-like epididymo-orchitis after intravesical bacille Calmette-Guérin therapy for superficial bladder carcinoma. Urology. 2005;65(1):175.
Falkensammer, C., Gozzi, C., Hager, M., Maier, H., Bartsch, G., Höltl, L., & Rehder, P. (2005). Late occurrence of bilateral tuberculous-like epididymo-orchitis after intravesical bacille Calmette-Guérin therapy for superficial bladder carcinoma. Urology, 65(1), 175.
Falkensammer C, et al. Late Occurrence of Bilateral Tuberculous-like Epididymo-orchitis After Intravesical Bacille Calmette-Guérin Therapy for Superficial Bladder Carcinoma. Urology. 2005;65(1):175. PubMed PMID: 15667898.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Late occurrence of bilateral tuberculous-like epididymo-orchitis after intravesical bacille Calmette-Guérin therapy for superficial bladder carcinoma. AU - Falkensammer,C, AU - Gozzi,C, AU - Hager,M, AU - Maier,H, AU - Bartsch,G, AU - Höltl,L, AU - Rehder,P, PY - 2004/04/05/received PY - 2004/07/26/accepted PY - 2005/1/26/pubmed PY - 2005/9/20/medline PY - 2005/1/26/entrez SP - 175 EP - 175 JF - Urology JO - Urology VL - 65 IS - 1 N2 - We report a case of bilateral tuberculous-like epididymo-orchitis occurring 3 years after intravesical bacille Calmette-Guérin instillation therapy in an 83-year-old patient with proven superficial bladder carcinoma. The patient had no previous history of tuberculosis. Because of persistent inflammation and painful swelling of the epididymides and testes, the patient underwent bilateral orchiectomy. This case demonstrates the late adverse effects that can occur after intravesical BCG therapy, which in our patient ended in surgical removal of both gonads. SN - 1527-9995 UR - https://www.unboundmedicine.com/medline/citation/15667898/Late_occurrence_of_bilateral_tuberculous_like_epididymo_orchitis_after_intravesical_bacille_Calmette_Guérin_therapy_for_superficial_bladder_carcinoma_ L2 - https://linkinghub.elsevier.com/retrieve/pii/S0090-4295(04)00924-0 DB - PRIME DP - Unbound Medicine ER -